# SDR AALA201706089007

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 72,742 hours, 25,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXTERIOR EMERGENCY EXIT LIGHT AT L1 DOOR IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY M371 IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD.
